MAUDE Adverse Event Report: WALDEMAR LINK GMBH&CO.KG LINKSYMPHOKNEE SYSTEM; DISTAL FEMORAL AUGMENT MEDIAL-RIGHT/LATERAL-LEFT, SZ. 7-8 TILASTAN, CEMENTED

WALDEMAR LINK GMBH&CO.KG LINKSYMPHOKNEE SYSTEM; DISTAL FEMORAL AUGMENT MEDIAL-RIGHT/LATERAL-LEFT, SZ. 7-8 TILASTAN, CEMENTED
Model Number 880-307/11
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Screws that attach augment to fem component were put into augments backwards.Screws should be fed from prox to distal.There were fed through the augment from distal to proximal thus causing the surgeon to have to remove them and reinsert them.The patient in no way was affected and the surgery proceeded as planned.Dr.S.Does not want or need any follow up.Has specifically asked to just inform link so they can correct the problem moving forward.Customer.
 
Additional Manufacturer Narrative
Recall class ii as per information of (b)(6) 2023 and therewith classified as reportable.

Brand Name
LINKSYMPHOKNEE SYSTEM
Common Device Name
DISTAL FEMORAL AUGMENT MEDIAL-RIGHT/LATERAL-LEFT, SZ. 7-8 TILASTAN, CEMENTED
Manufacturer (Section D)
WALDEMAR LINK GMBH&CO.KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
annerike-tizia hucklenbroch
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key17446078
Report Number3004371426-2023-00067
Device Sequence Number2710561
Product Code HRY
UDI-Device Identifier04026575257379
UDI-Public04026575257379
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K211768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Model Number880-307/11
Device Catalogue Number880-307/11
Device Lot Number2123225
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Initial Report FDA Received Date08/02/2023
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown